I had my yearly transvaginal ultrasound on Tuesday (to check on cysts and anything else endo can cause) and starting the next day I starting cramping and spotting. Now three days later its more of a period with clots.
A little history:
I have been taking BCP since Jan. 2013 non-stop, no periods. I'm still taking them on time and no missed pills. So, I'm uncertain about what appears to be a period... while I'm still taking the pill.
I've been on the same BCP for 3 years. Last July 2012, my gyn decided I should take it continuously without stop. At the end of Oct. 2012, I had something similar, I had a full period for a week while still taking the pill (no ultrasound). So I stopped the pill and had another week of period. When I went back on the pill, the bleeding stopped.
So now its happening again but I think it has something to do with the ultrasound. I don't get spotting or bleeding after sex.
Need your advice or if you've been through something similar... please help.
Well first it starts out as spotting. Once that happens you stop taking the pill completely for about 3-4 days and bleed which could be like a real period but not as heavy as it had been before. After 4 days go back on it and it will stop.
I never let a bleed go longer than 4 days that was just me though.
It could have, its like having a colposcopy when they scrape your cervix. You bleed after some people for a couple of days. It messed with your uterus and what not when it was inside so it is possible.
Still bleeding and its been almost two weeks (tomorrow) since the ultrasound.
I called my gyn last week and the secretary passed a msg back and forth. I was told to wait another week, and to call back in a week if I'm still bleeding or if at some point during the week it gets heavier. She told me specifically not to get off the pill.
It hasn't gotten heavier or lighter.... just enough to be more than spotting and a little less than 'moderate'. Having cramping on and off daily. :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.